# SDR SWAA2024070591152

- Difficulty date: May 29, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT OVERWING EXIT THRESHOLD HINGE ATTACH FITTING BS626 RBL70 WL222. MARKED<[01] REMOVED AND REPLACED NEW RT OVERWING EXIST THRESHOLD HINGE ATTACH FITTING IAW SRM 51-40-02 AND IAW DWG#411A2820;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
